# SDR CA980818026

- Difficulty date: August 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(CAN) DURING CLIMB, THE FLIGHT CREW NOTICED A MOMENTARY ILLUMINATION OF THE NR 2 ENGINE FIRE ANNUNICATOR.  MAINTENANCE FOUND TWO CLAMPS UNSECURED ALLOWING THE FIRE LOOP TO GROUND OUT DEPENDING ON THE AIRCRAFT FLIGHT ATTITUDE.  THE CLAMPS WERE RE-SECURED AND THE FIRE LOOP TESTED SERVICEABLE.
